Cited by 11
Large deviations for drift parameter estimator of mixed fractional Ornstein–Uhlenbeck process

Drift Parameter Estimation in the Models Involving Fractional Brownian Motion
Yuliya Mishura, Kostiantyn Ralchenko
Book:  Springer Proceedings in Mathematics & Statistics (Modern Problems of Stochastic Analysis and Statistics) Volume 208 (2017), p. 237
A note on inference for the mixed fractional Ornstein-Uhlenbeck process with drift
Chunhao Cai, Min Zhang
Journal:  AIMS Mathematics Volume 6, Issue 6 (2021), p. 6439
Fractional Processes and Their Statistical Inference: An Overview
B. L. S. Prakasa Rao
Journal:  Journal of the Indian Institute of Science (2022)
Instrumental variable estimation for a linear stochastic differential equation driven by a mixed fractional Brownian motion
B. L. S. Prakasa Rao
Journal:  Stochastic Analysis and Applications Volume 35, Issue 6 (2017), p. 943
Maximum Likelihood Estimation for Mixed Fractional Vasicek Processes
Chun-Hao Cai, Yin-Zhong Huang, Lin Sun, Wei-Lin Xiao
Journal:  Fractal and Fractional Volume 6, Issue 1 (2022), p. 44
Maximum Likelihood Estimation in the Mixed Fractional Vasicek Model
B. L. S. Prakasa Rao
Journal:  Journal of the Indian Society for Probability and Statistics Volume 22, Issue 1 (2021), p. 9
Maximum likelihood estimation for stochastic differential equations driven by a mixed fractional Brownian motion with random effects
B. L. S. Prakasa Rao
Journal:  Communications in Statistics - Theory and Methods (2021), p. 1
Nonparametric Estimation for Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion with Random Effects
B. L. S. Prakasa Rao
Journal:  Sankhya A Volume 83, Issue 2 (2021), p. 554
Nonparametric estimation of trend for stochastic differential equations driven by mixed fractional Brownian motion
B. L. S. Prakasa Rao
Journal:  Stochastic Analysis and Applications Volume 37, Issue 2 (2019), p. 271
Parametric estimation for linear stochastic differential equations driven by mixed fractional Brownian motion
B. L. S. Prakasa Rao
Journal:  Stochastic Analysis and Applications Volume 36, Issue 5 (2018), p. 767
Parametric inference for stochastic differential equations driven by a mixed fractional Brownian motion with random effects based on discrete observations
B.L.S. Prakasa Rao
Journal:  Stochastic Analysis and Applications (2021), p. 1